# SDR IPXA2019070244026

- Difficulty date: June 11, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A539895204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C APU AFT BULKHEAD AFT SIDE HAS CRACK R/H SIDE AT EXHAUST NOZZLE ATTACH BRACKET.REPAIRED IAW EO A300-5310-73116-A.
